EconPapers    
Economics at your fingertips  
 

Can we tax the desire for tax evasion?

Ratbek Dzhumashev () and Emin Gahramanov ()

Working Papers from Deakin University, Department of Economics

Keywords: Tax Evasion; Optimal Taxation; Economic Growth (search for similar items in EconPapers)
JEL-codes: D91 H21 H26 (search for similar items in EconPapers)
Date: 2008-01-01
References: Add references at CitEc
Citations: View citations in EconPapers (1) Track citations by RSS feed

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: CAN WE TAX THE DESIRE FOR TAX EVASION? (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:dkn:econwp:eco_2008_19

Access Statistics for this paper

More papers in Working Papers from Deakin University, Department of Economics Contact information at EDIRC.
Bibliographic data for series maintained by Xueli Tang ().

 
Page updated 2022-01-25
Handle: RePEc:dkn:econwp:eco_2008_19